# SDR SWIA2021062859160

- Difficulty date: April 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON FRAME ON LH SIDE FS1047, AFT SIDE OF AFT BAG BAY DOOR LOWER SIDE ABOVE SILL CORRODED.     (C-CHECK RO 6/22/2021)    REMOVED ATTACH ANGLE ON LOWER FS1047 ABOVE CARGO BAY LOWER SILL. ATTACH ANGLE HAS 100% EXFOLIATION REPLACE ANGLE. REF: CRJ900 SRM 51-42-20-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01. FABRICATED NEW ANGLE P/N MM670-34112-015 USING 7075-O .040" PO #T-53180 REF BOMBARDIER DWG #MM670-34112 REV (B). INSTALLED REPLACEMENT ANGLE WITH REPLACEMENT FASTENERS REF CRJ900 SRM 51-42-06-001-001-A01 AND REF CRJ900 SRM 51-42-20-001-001-A01. RESTORED FINISH AND APPLIED CIC REF CRJ900 SRM 51-25-16-001-001-A01 AND REF CRJ900 SRM 51-21-11-001-001-A01
